# SDR SWAA2022081828214

- Difficulty date: July 12, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT 2022-381266 / [01] FABRICATED AND REMPLACED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT IAW TO B737 -700 SRM 51-10-02 DRW 4531610 REV C SEE INDIVIDUAL SIGN OFFS BELOW;[02] FABRICATED AND REMPLACED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT IAW TO B737 -700 AMM 25-52-01-201-801 DWG 453A1610 SHEET 7 REV C SEE INDIVIDUAL SIGN OFFS BELOW;[03] CORRECTED STEP 1 Y 2 FABRICATED AND REPLACED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT IAW TO B737 -700 AMM 25-52-01-201-801 DWG 453A1610 SHEET 7 REV C;[04] FABRICATED AND REPLACED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT IAW TO B737 -700 AMM 25-52-01-201-801 DWG 453A1610 SHEET 7 REV C;[05] FABRICATED AND REPLACED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT IAW TO B737 -700 AMM 25-52-01-201-801 DWG 453A1610 SHEET 7 REV C
